# SDR MWEA00251

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59113021
- Condition: Misdrilled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE AT STATION XRS 189 LEFT WING FORWARD UPPER SPAR.  FABRICATED AND INSTALLED PLUG.
